Members
Post a Message
Change Profile

Discussion
Topics
Last Day
Last Week
Tree View

Search Board
Keyword Search
By Date

Utilities
Contact
Administration

Documentation
Getting Started
Formatting
Troubleshooting
Program Credits

Coupons
Best Coupons
Freebie Newsletter!
Coupons & Free Stuff

 

Birth Control Question

Moms View Message Board: General Discussion: Archive May 2006: Birth Control Question
By Jayne2 on Wednesday, May 3, 2006 - 08:23 pm:

Hey Girls, I'm on the pill (Zovia). I decided to start the second pack at the end of the hormone ones so I wouldn't get my period. Well I finished that second pack and didn't take the sugar pills, but waited a week before starting the next pack. Well I didn't get my period. Has this ever happened to anyone else.

By Reds9298 on Wednesday, May 3, 2006 - 08:54 pm:

*If* I'm understanding you right, you shouldn't have waited a week to start the next pack. Do you mean that you just didn't take anything for a week? Just trying to be clear on what you actually did.:)

If you're wanting to postpone one week: to do it, you need 2 packs on hand. You take the regular 3 weeks of b/c, then dig into the second pack and take another week of b/c, and THEN take the week of sugar pills and you should start. (So basically, 4 weeks of b/c, one week of sugar pills)

By Jayne2 on Wednesday, May 3, 2006 - 09:31 pm:

Sorry I didn't explain myself well. I took 3 weeks of b/c (no sugar pill) then opened a new pack and started 3 weeks of bc and then waited a week (didn't take the sugar) before starting the next (3rd pack) and didn't get my period.

By Reds9298 on Wednesday, May 3, 2006 - 10:21 pm:

Okay, I see now. Hhhmmmmm...I don't know why, sorry! I haven't ever had a problem with delaying my period with the pill. I wish I had more advice or suggestions for you. Is your special event over now? If so, I would just go back to normal pill use and see what happens. You could always call your doctor, too, and just ask about it.

By Karen~moderator on Thursday, May 4, 2006 - 07:42 am:

Ditto Deanna. Years ago when I took the pill for a brief couple of years, I had cycles where I had either one day periods or no periods, and that was without doing what you did. I had to stop taking the pill due to migraines though.

Jen has done what you did before, and her periods went back to normal after getting back on a *normal* pill schedule.

I think I'd wait till the next period is due before I became too concerned.

By Kiki on Friday, May 5, 2006 - 06:19 am:

You might need to change the pill you are on. That happen to me years ago. My GYN changed my script and it worked.


Add a Message


This is a private posting area. A valid username and password combination is required to post messages to this discussion. Register to post a message
Username:  
Password:
Post as "Anonymous"